Keywords (1)

Academic
Publications
A note on cyclic almost difference families

A note on cyclic almost difference families,10.1016/j.disc.2011.01.010,Discrete Mathematics,Xin Wang,Jinhua Wang

A note on cyclic almost difference families  
BibTex | RIS | RefWorks Download
Almost difference families (ADFs) were introduced by Ding and Yin as an useful generalization of almost difference sets (ADSs), and a number of infinite classes of almost difference families had been constructed. In this note, we improve the results of the existence of cyclic (q,6,λ,t)-ADFs and establish three results of the existence of cyclic (q,7,λ,t)-ADFs.
Journal: Discrete Mathematics - DM , vol. 311, no. 8-9, pp. 628-633, 2011
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.